Can You Take Birth Control On An Empty Stomach?



IDEANEWSINDO.COM - Many people take birth control pills on a regular basis, whether it's to prevent pregnancy, help with acne, or control hormones. 

According to Healthline, birth control pills usually contain estrogen, which can sometimes cause nausea and vomiting. 

Taking your pill on an empty stomach can make nausea worse. 

If you feel queasy after taking the pill, try eating a small snack while taking it. 

If that doesn't help, talk to your doctor about other options. 

There are a few different types of birth control pills, so be sure to ask your doctor which one is right for you.

If you still end up feeling nauseous after taking the pill, there are a few things you can do to treat your nausea. 

Try drinking a clear or ice-cold drink, eating light and bland foods, staying away from strong smells, and getting plenty of rest (via Cleveland Clinic). 

If your nausea is severe, you can also ask your doctor to change the brand or type of birth control you use. 

Birth control pills are generally safe and effective, but be sure to talk to your doctor if you have any concerns.

What to know about taking birth control

There are several different forms of birth control, but one of the most common is the pill. 

The pill is a small, daily tablet that contains hormones to prevent pregnancy. 

There are two types of birth control pills: the combined pill and the mini-pill (via WebMD). 

The combined pill contains two hormones, estrogen and progesterone, while the mini-pill only contains progesterone. 

The pill is more than 99 percent effective when taken correctly.

If you're thinking about starting the pill, there are a few things you should know. 

First, you need to take this form of birth control every day. 

To be effective, you need to take the pill at the same time every day or it could reduce the effectiveness. 

You should also know that the pill doesn't protect against STDs. The pill can also have some side effects, like nausea and weight gain. 

However, these side effects usually go away after a few months. If they don't, talk to your doctor about switching pills. Overall, the pill is a safe and effective way to prevent pregnancy.

Writer: By Anne Taylor

Source: healthdigest.com

Iklan Atas Artikel

Iklan Tengah Artikel 1

Iklan Tengah Artikel 2

Iklan Bawah Artikel

Copy